Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Gastritis causing nausea and chest pains - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hello
User :   Hi
Doctor :  
how can i help u??
User :   I have some questions
Doctor :  
pls proceed
User :   14 days back
User :   I suffered from FLU and symptoms
Doctor :  
ok
User :   were similar to swine flu
Doctor :  
ok
User :   that time i took paracetamol
Doctor :  
ok
User :   for 2 days and I it healed
Doctor :  
ok
User :   and I felt perfectly alright
Doctor :  
ok
User :   now from last 3-4 days
User :   I am feeling chest pain and bit illness
Doctor :  
ok
User :   no fever and other symptoms of flu
User :   only occasional chest pain daily and some sort of sickness
Doctor :  
ok
User :   that i cannot explain
User :   my query is
Doctor :  
ok
User :   can swine flu virus cause it
User :   sort of pnemonia
User :   what should i do?
Doctor :  
ok
Doctor :  
can i ask u few questions
User :   sure
Doctor :  
wats ur age /sex??
User :   26 yrs male
Doctor :  
ok
Doctor :  
what are the symptoms u had 14 days back??
User :   sore throat high fever, body ache
User :   and tiredness
Doctor :  
cough/cold??
User :   felt like sleeping complete day
User :   yes cough and runny nose
Doctor :  
ok
Doctor :  
what are the symptoms u are having now??
User :   fatigue and chest pain
Doctor :   do u have breathlesness/any blood in sputum??
User :   pain is not too much but it occurs and goes away
User :   no blood in sputum
User :   and no breathlesness
Doctor :  
any change in colour of ur fingers??
User :   no
Doctor :  
ok
Doctor :   relax
Doctor :   do u have gastritis??
User :   i have problem of gases
Doctor :  
ok
Doctor :   ok
Doctor :  
this chestpain may be because of gastritis
Doctor :  
do u feel anything like vomiting sensatiion??
User :   yes sometimes
Doctor :  
ok
User :   but not too much
Doctor :   it must be because of gas prblem
User :   vomiting sensation is only during morning
User :   and also
User :   at morning my tounge has white discharge
User :   and bitter taste
Doctor :  
are u taking any medication fror gastritis/gas??
User :   no I am taking sinarest- paracetamol
Doctor :   ok

Doctor :  
paracetamol will increase gastritis
User :   ok
Doctor :  
so first take tablet omez D 20 minutes befor having food
Doctor :  
do u smoke??
User :   no
Doctor :  
ok
Doctor :  
avoid oily and spicy foods
Doctor :  
dont avoid food
User :   ok
User :   So i shouldn't
User :   go and do swine flu test
Doctor :  
after taking that tablet u will get relieved from chrst pain..but u should take 20 minues before having food
User :   unless sympotoms shows up
Doctor :  
u go for chest xray pa view
User :   ok
Doctor :  
yes u go for test only if u have fever,sorethroat ,cough
User :   ok
Doctor :  
cos if u go for test u will get infected....from the persons who are already + for swine flu
User :   yes that is why I was afraid
Doctor :   ok
User :   thanx doctor
Doctor :  
so nothing to worry...
Doctor :  
welcome
Doctor :   ii have sent feedbackform
Doctor :  
pls fill the feed back form
User :   Yes I filled it
Doctor :  
thanx
Doctor :  


Is there any thing else I can help you with?



Please fill the feedback form say done.



Have you filled the feedback form?



Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

User :   thanks to you
User :   bye
Doctor :   u are always welcome
Doctor :  
bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor